Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleBirational properties of the gap subresultant varieties
Author(s) M’hammed El Kahoui
TypeArticle in Journal
AbstractIn this paper we address the problem of understanding the gaps that may occur in the subresultant sequence of two polynomials. We define the gap subresultant varieties and prove that they are rational and have the expected dimension. We also give explicitly their corresponding prime ideals.
KeywordsSubresultant sequence, Local coordinate system, Gap subresultant varieties
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717104001208
LanguageEnglish
JournalJournal of Symbolic Computation
Volume39
Number1
Pages61 - 71
Year2005
Edition0
Translation No
Refereed No
Webmaster